# SDR EGRA9563

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End Assy
- Part number: 10513141
- Condition: Worn
- Location: M/R
- Part time: 2,356 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BEARINGS FOUND WORN REPLACED ROD END ASSYS
